# SDR CA130701013

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O, THE ENGINE LOST POWER. THE FLIGHT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. NO OTHER DETAILS ARE AVAILABLE AT THIS TIME.  THE AUTHORITIES ARE INVESTIGATING.
